Common fixed point theorems in rsb-distance with property C and weakly commuting maps in probabilistic sb-metric space

Downloads

DOI:

https://doi.org/10.26637/MJM0803/0066

Abstract

We establish the conception of rsb-distance with property C on a Menger Probabilistic sb-metric space. Moreover, we have proved a few fixed point theorems in a Complete Menger Probabilistic sb-metric space. Also we display the Weakly Commuting maps in same space.

Keywords:

Weakly Commuting maps, Menger Probabilistic sb-metric space, rrb-distance, rsb-distance with property C

Mathematics Subject Classification:

Mathematics
  • A. Kalpana Department of Mathematics, Kandasami Kandar’s College, Velur-638182,Tamil Nadu, India.
  • M. Saraswathi Department of Mathematics, Kandasami Kandar’s College, Velur-638182,Tamil Nadu, India.
  • Pages: 1119-1125
  • Date Published: 01-07-2020
  • Vol. 8 No. 03 (2020): Malaya Journal of Matematik (MJM)

M. Abderrahim and O. Rachid, Probabilistic $b$-metric spaces and non linear contractions, Fixed Point Theory Applications, (2017) 2017:29 .

C. Alsina, B. Schweizer and A. Sklar, On the definition of a probabilistic normed space, Aequationes Math., 46(1993), 91-98.

I.A. Bakhtin, The contraction principle in quasimetric spaces, Functional Analysis. A., Ulianwsk, Gos. Ped. Ins., 30(1989), 26-37.

A. Bharucha-Reid, Fixed point theorems in probabilistic analysis, Bull. Amer. Math. Soc., 82(1976), 641-657.

S. Czerwik, Contraction mappings in b-metric spaces, Acta Mathematicaet Informatica Universitatis Ostraviersis, 1(1993), 5-11.

B. Ismat and A. Mujahid, Fixed points and Best approximation in Menger convex Metric spaces, ArchivumMathematicum (BRNO) Tomus, 41(2005), 389-397.

M.A. Khamsi and V.Y. Kreinovich, Fixed point theorems for dissipative mappings in complete probabilistic metric spaces, Math. Jab., 44(1996), 513-520.

S. Nizar and M. Nabil, A fixed point theorem in $S_b$-metric spaces, J. Math. Computer Science, 16(2016), 131-139.

R. Saadati, D.O'Regan, S.M. Vaezpour and J.K. Kim, Generalized distance and common fixed point theorems in Menger probabilistic metric spaces, Bulletin of the Iranian Mathematical Society, 35(2)(2009), 97-117.

  • NA

Metrics

PDF views
27
Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20265.0
|

Published

01-07-2020

How to Cite

A. Kalpana, and M. Saraswathi. “Common Fixed Point Theorems in rsb-Distance With Property C and Weakly Commuting Maps in Probabilistic sb-Metric Space”. Malaya Journal of Matematik, vol. 8, no. 03, July 2020, pp. 1119-25, doi:10.26637/MJM0803/0066.